Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 81, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at Nov 3, 2007, 2:22 PM EDT for 6 counties in Florida. It took effect at Nov 4, 2007, 5:00 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2007, 2:22 PM EDT (18:22 UTC)
- In effect from
- Nov 4, 2007, 5:00 AM EST
- Expired
- Nov 4, 2007, 6:00 PM EST
- In force
- 13 hr
- Issued by
- NWS Tampa Bay, FL
Counties DeSoto County, FL, Hardee County, FL, Highlands County, FL, Pinellas County, FL, Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 49 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 6.4 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 031822 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 222 PM EDT SAT NOV 3 2007 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON ACROSS THE NATURE COAST OF WEST CENTRAL FLORIDA... .HIGH PRESSURE OVER TEXAS WILL CONTINUE DRY NORTH WINDS ACROSS AREA. EXPECT RED FLAG CONDITIONS FOR THE REST OF THIS AFTERNOON AND SUNDAY AFTERNOON. FLZ039-042-043-048-040630- /O.UPG.KTBW.FW.A.0052.071104T1700Z-071104T2300Z/ /O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/ /O.CON.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 222 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS CONTINUES A RED FLAG WARNING UNTIL SUNSET THIS EVENING...AND FROM 12 PM TO 6 PM EST SUNDAY. RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON. NORTHERLY WINDS WILL ALSO REACH 15 MPH OR STRONGER AT TIMES. IT WILL REMAIN DRY ON SUNDAY...AND RELATIVE HUMIDITIES WILL ONCE AGAIN DROP BELOW 35 PERCENT FOR SEVERAL HOURS IN THE AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ049-051-052-040630- /O.UPG.KTBW.FW.A.0052.071104T1700Z-071104T2300Z/ /O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/ /O.EXA.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/ PASCO-HILLSBOROUGH-POLK- 222 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. ALSO...A RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY. DRY AIR WILL CONTINUE TO MOVE SOUTHWARD DOWN THE STATE THIS AFTERNOON AND SUNDAY...AND RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT FOR 4 OR MORE HOURS IN THE AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ055>057-060-061-040630- /O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/ /O.EXA.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/ MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO- 222 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM 12 PM TO 6 PM EST SUNDAY. RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE HOURS THIS AFTERNOON. NORTHERLY WINDS MAY ALSO REACH 15 MPH AT TIMES. IT WILL REMAIN DRY ON SUNDAY...AND RELATIVE HUMIDITIES MAY ONCE AGAIN DROP BELOW 35 PERCENT FOR SEVERAL HOURS IN THE AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ050-040630- /O.NEW.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/ PINELLAS- 222 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY. RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE HOURS SUNDAY AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ062-065-040630- /O.NEW.KTBW.FW.A.0053.071104T1700Z-071104T2300Z/ CHARLOTTE-LEE- 222 PM EDT SAT NOV 3 2007 ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT SUNDAY AFTERNOON. RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT FOR 4 OR MORE HOURS SUNDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ NOAH
3 follow-up statements
000 WWUS82 KTBW 032311 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 711 PM EDT SAT NOV 3 2007 ...A RED FLAG WARNING IS IN EFFECT SUNDAY AFTERNOON ACROSS MUCH OF WEST CENTRAL AND SOUTHWEST FLORIDA... .HIGH PRESSURE OVER TEXAS WILL CONTINUE DRY NORTH WINDS ACROSS AREA. EXPECT RED FLAG CONDITIONS FOR THE REST OF THIS AFTERNOON AND SUNDAY AFTERNOON. FLZ039-042-043-048-049-051-052-055>057-060-061-041115- /O.EXP.KTBW.FW.W.0080.000000T0000Z-071103T2300Z/ /O.CON.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK-MANATEE- HARDEE-HIGHLANDS-SARASOTA-DE SOTO- 711 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY... ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING FOR THIS AFTERNOON IS NO LONGER IN EFFECT. HOWEVER...A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY. RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE HOURS SUNDAY AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ050-041115- /O.CON.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/ PINELLAS- 711 PM EDT SAT NOV 3 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST SUNDAY. RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT FOR 4 OR MORE HOURS SUNDAY AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ062-065-041115- /O.CON.KTBW.FW.A.0053.071104T1700Z-071104T2300Z/ CHARLOTTE-LEE- 711 PM EDT SAT NOV 3 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON... A FIRE WEATHER WATCH REMAINS IN EFFECT SUNDAY AFTERNOON. RELATIVE HUMIDITIES MAY FALL TO BELOW 35 PERCENT FOR 4 OR MORE HOURS SUNDAY AFTERNOON. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ NOAH
000 WWUS82 KTBW 041000 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 500 AM EST SUN NOV 4 2007 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR MOST OF WEST CENTRAL AND SOUTHWEST FLORIDA... .DRY AIR HAS SETTLED OVER THE ENTIRE REGION...AND WILL BE WITH US FOR THE NEXT FEW DAYS. FLZ062-065-042300- /O.UPG.KTBW.FW.A.0053.071104T1700Z-071104T2300Z/ /O.EXA.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/ CHARLOTTE-LEE- 500 AM EST SUN NOV 4 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT AROUND NOON TODAY...AND REMAIN AT CRITICAL LEVELS FOR SEVERAL HOURS. RELATIVE HUMIDITIES WILL BOTTOM OUT AROUND 25 PERCENT DURING THE MID AFTERNOON HOURS. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ039-042-043-048-049-051-052-051100- /O.NEW.KTBW.FW.A.0054.071105T1700Z-071105T2300Z/ /O.CON.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK- 500 AM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT AROUND NOON TODAY...AND REACH THE MID 20S BY MID-AFTERNOON. RELATIVE HUMIDITIES WILL REMAIN BELOW 35 PERCENT FOR 4 TO 6 HOURS. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ050-055>057-060-061-042300- /O.CON.KTBW.FW.W.0081.071104T1700Z-071104T2300Z/ PINELLAS-MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO- 500 AM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST THIS AFTERNOON. RELATIVE HUMIDITIES WILL FALL TO BELOW 35 PERCENT AROUND NOON TODAY...REACHING THE MID 20S BY MID-AFTERNOON. CRITICAL RELATIVE HUMIDITY DURATIONS WILL RANGE FROM 4 TO 6 HOURS. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
000 WWUS82 KTBW 041907 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 207 PM EST SUN NOV 4 2007 ...A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND MONDAY AFTERNOON FOR MOST OF WEST CENTRAL AND SOUTHWEST FLORIDA... .DRY AIR HAS SETTLED OVER THE ENTIRE REGION...AND WILL BE WITH US FOR THE NEXT FEW DAYS. FLZ039-042-043-048-049-051-052-050715- /O.UPG.KTBW.FW.A.0054.071105T1700Z-071105T2300Z/ /O.NEW.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/ /O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO-PASCO-HILLSBOROUGH-POLK- 207 PM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ055>057-060-061-050715- /O.NEW.KTBW.FW.W.0082.071105T1700Z-071105T2300Z/ /O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/ MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO- 207 PM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ062-065-050715- /O.NEW.KTBW.FW.A.0055.071105T1700Z-071105T2300Z/ /O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/ CHARLOTTE-LEE- 207 PM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$ FLZ050-042300- /O.CON.KTBW.FW.W.0081.000000T0000Z-071104T2300Z/ PINELLAS- 207 PM EST SUN NOV 4 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at Nov 3, 10:00 AM EDT, 4 hours 22 minutes earlier.
Area forecast discussion, Nov 3, 10:00 AM EDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1000 AM EDT SAT NOV 3 2007
.FOR THE MORNING UPDATE...SURFACE HIGH PRESSURE OVER THE GULF OF
MEXICO AND FLORIDA CONTINUES TO BRING DRY COOL WEATHER TO WEST
CENTRAL AND SOUTHWEST FLORIDA. ONLY CONCERN IS RED FLAG WARNING
ACROSS THE ENTIRE FA THIS AFTERNOON DUE TO RH LESS THAN 35 PERCENT
FOR 4 OR MORE HOURS. OTHERWISE GREAT WEATHER FOR OUTDOOR
ACTIVITIES...BE IT ON THE LAND OR WATER AS WINDS HAVE DECREASED
ALLOWING SEAS TO SUBSIDE ON THE COASTAL WATERS. CURRENT ZONES ARE
ON TRACK WITH NO UPDATE PLANNED.
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON
FOR CHARLOTTE-CITRUS-DE SOTO-HARDEE-HERNANDO-HIGHLANDS-
HILLSBOROUGH-LEVY-MANATEE-PASCO-PINELLAS-POLK-SARASOTA-SUMTER.
FIRE WEATHER WATCH MONDAY AFTERNOON FOR CITRUS-HERNANDO-
HILLSBOROUGH-LEVY-PASCO-POLK-SUMTER.
GULF...NONE.
&&
SHORT TERM/MARINE/FIRE...EO
LONG TERM/AVIATION...JLCHazardous weather outlook, Nov 3, 4:24 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 424 AM EDT SAT NOV 3 2007 FLZ039-042-043-048>052-055>057-060>062-065-031800- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 424 AM EDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... DRY AIR WILL MOVE INTO THE AREA AS HIGH PRESSURE BUILDS TOWARD THE STATE. RELATIVE HUMIDITY VALUES WILL DROP BELOW 35 PERCENT FOR SEVERAL HOURS THIS AFTERNOON ACROSS THE NATURE COAST REGION. RED FLAG WARNINGS ARE IN EFFECT FOR LEVY...CITRUS...SUMTER...AND HERNANDO COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ...FIRE WEATHER IMPACT... DRY CONDITIONS WILL CONTINUE ON SUNDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR A LARGE PORTION OF WEST CENTRAL FLORIDA...MAINLY FROM TAMPA BAY NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. 17
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 5:17 AM EDT | Red Flag Warning | TBW | DeSoto, Hardee, Highlands, Polk, Sumter | 14 hr |
| Nov 3, 2:22 PM EDT | Fire Weather Watch | TBW | 16 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.